# SDR GTIA9700185

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Probe
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MYR - AFTER FUELING IN MYR, FUEL STARTED LEAKING AT WING ROOT ON AIRCRAFT, LEFT.  INSPECTED WING ROOT AND UPPER WING SURFACE, FOUND NR 2 FUEL PROBE LEAKING.  REMOVED AND REPLACED DEFECTIVE O-RING PACKING.  LEAK CHECK GOOD. (X)
